# SDR DXTA2012011204844

- Difficulty date: January 9, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600775
- Aircraft time: 2,468 hours, 2,009 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

PILOT ADVANCED THROTTLES FORWARD FOR TAKEOFF.  THROTTLES STOPPED AT APPROXIMATELY CRUISE DETENT.  ATTEMPTED TO REACH TAKEOFF DETENT,  A CRUNCHING FEEL NOTED IN MOVEMENT.  THROTTLES MOMENTARILY REACHED TAKEOFF DETENT.  LEVERS MOVED BACK FROM TAKE OFF DETENT & TAKEOFF ABORTED.  MAXIMUM SPEED AT ABORT WAS LESS THAN 60 KNOTS.   A GRITTINESS NOTED IN THROTTLE MOVEMENT & FRICTION LOCK PREVIOUSLY SET FOR A LOOSER FEEL.  PERFORMED DETAILED INSPECTION & NOTICED WAS FROM ENVIRONMENTAL PANEL LIGHTS TO BE PULLED OUT OF PANEL. REPLACED EMERGENCY LIGHT PANEL WITH NEW IAW AMM 33-11-01. OPS CHECKED GOOD.  PERFORMED OPS CHECK OF THROTTLES WITH NO DEFECTS AT THIS TIME.
